MAUDE Adverse Event Report: TERUMO MEDICAL CORP. PINNACLE; INTRODUCER, CATHETER

TERUMO MEDICAL CORP. PINNACLE; INTRODUCER, CATHETER
Model Number RSS702
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
At hospital, patient came for outpatient fistulagram on lower left arm.At the end of the case, access sheath 7f was removed from patient.After removal, it was noted that only a partial piece was removed.After assessing, patient brought to or to open fistula and remove retained piece of sheath.Removed broken piece of sheath retained by biomed.It was noted by staff that patient had metal stent in upper left arm.Physician noted that it did not impact sheath removal.

Brand Name
PINNACLE
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORP.
950 elkton blvd.
elkton MD 21921
MDR Report Key24625719
Report Number24625719
Device Sequence Number18395937
Product Code DYB
UDI-Device Identifier00389701007489
UDI-Public(01)00389701007489
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/16/2026
Report Date (Section F) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRSS702
Device Catalogue NumberRSS702
Device Lot Number0001025006 OR 0001206652
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/16/2026